MathSciNet Relay Station
MathSciNet bibliographic data
MR534841 60G60 (60K35 82A05)
Nguyen, Xuan-Xanh; Zessin, Hans Ergodic theorems for spatial processes. Z. Wahrsch. Verw. Gebiete 48 (1979), no. 2, 133–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement